# SDR FDEA202309051545

- Difficulty date: September 5, 2023
- Submitted: September 5, 2023
- Operation: Air carrier
- Aircraft: N859FD
- Make and model: Boeing 777-FS2
- Aircraft serial: 37730
- Aircraft time: 38,728 hours, 6,466 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 152W86504
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO FLOOR PANEL P/N:152W8650-4 FOUND CRACKED AT STA1706 RBL1 EVALUATED MAIN DECK CARGO FLOOR PANEL P/N:152W8650-4 AT STA 1706 RBL 1 CRACK SIZE   L=3.5"  OUT OF ALLOWABLE LIMIT AS PER B777 SRM53-00-50-1A ALLOWABLE DAMAGE 1 REV   44.0.REPAIRED THE DAMAGE AS PER B777  SRM 53-00-50--2R REPAIR 1 REV 44.0,REPAIR   CLASSIFIED AS MAJOR PER GMM 6-2-100.
